| Model Number |
TFNT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Unspecified Eye / Vision Problem (4471)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had blurred vision all distances.The iol was exchanged for unspecified lens.Clinical reason for explant was also mentioned as blurred vision.Additional information has been requested, received and stated ruled out astigmatism and corneal issues.There was no patient harm and symptoms have been resolved.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).